# SDR SWAA2022030978316

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL BETWEEN BS. 927-947 AND S-26R CRACK FOUND. / REPLACED AFT CARGO INTERCOASTAL BETWEEN BS 927-947 AND 3-26R AFTER THE FABRICATION ON N/R . W101959-2014926-1000-0116. INSTALLATION ACCOMPLISHED IAW B737 SRM 51-40-02-0G-0 AND DWG 147A7580
